# SDR SWAA2019053033170

- Difficulty date: May 10, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHIELD CORRODED BETWEEN BS. 767 TO BS. 787+7, RBL 21.  R&R SHIELD PER SRM & DWG.
